# SDR CA111122005

- Difficulty date: November 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Engine: Lyc AEIO540D4D5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Clamp
- Part number: RSGU11312W5
- Condition: Out Of Position
- Part time: 485 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE UPPER AFT SCREW RETAINING PANEL 120A-2812 WAS FOUND TOUCHING A WIRING BUNDLE LOCATED BEHIND THE CENTER CONSOLE PANEL, 120A-2880.  WE REPLACED AND REPOSITIONED THE CLAMP, RSGU 1.13/12-W5-SILICON, WITH CLAMP, RSGU-15/15-W6.  THIS ALLOWED THE SCREW TO BE INSTALLED WITHOUT TOUCHING THE WIRING BUNDLE.
